Your Health. Your Family. Your Choice.
Administered by: Unknown Purchased by: ?
Life Threatening? Yes
Write-up: My mom who is 75 had an adverse reaction on from the COVID vaccine she took on Jan 15, 2021. She went to bed at night and woke up at 4 AM with a severe headache. She took Aleve and went back to bed. When she woke up at 8:30 AM her headache was very severe and was accompanied with very severe chest pain. I immediately took her to the ER. They did a very thorough work up to check on her heart and Aorta. They managed her severe pain with two doses of morphine followed by two days of Dilaudid. The imaging and symptoms left her with a newly discovered diagnosis of Pericarditis. The medical professions were sure this was a result of the COVID vaccine. They continued to treat her for a few days and sent her home with anti inflammatories to help. She continues to have muscle pain, weakness and shortness of breath when she walks. She is scheduled to take her 2nd dose on February 5th but we are very concerned and hesitant as we don''t want to cause any more damage to her heart. Please have somebody contact us and let us know how to proceed. Thanks.
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166